ID 78
Author
Kametaka, Yoshinori Department of Mathematics and Computer Sciences, Faculty of Integrated Arts and Sciences, Tokushima University
Noda, Matu-Tarow Department of Electronic Engineering Faculty of Engineering, Ehime University
Content Type
Departmental Bulletin Paper
Description
In our previous paper [1] we considered the simplest power series solution of the Painleve-I equation which is regular at the origin. This note is a sequel to it. Here we consider another simplest Laurent series solution which is singular at the origin. Important feature of this solution is the location of the singularities. The location of the nearest singularity from the origin is given by the radius S of convergence of this Laurent series. The value of S is calculated numerically by the same method as in [1]. We obtained S = 2.56.... Various theoretical bounds for S are also obtained. The mathematical part of this work was done by Kametaka and the numerical part by Noda.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
20
Start Page
49
End Page
59
Sort Key
49
Published Date
1987-01-31
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
FullText File
language
eng